# SDR 95ZZZM100

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 102 - KDAY-KPDX - DURING DESCENT INTO KPDX FLAPS AT 12 DEGREES OK.  GREATER THAN 12 DEGREES CAUSES EXCESSIVE RIGHT ROLL.  AT 35 DEGREES INDICATION IS 28 DEGREES.  UNDER INVESTIGATION.
